# SDR AU970577

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT104
- Condition: Faulty
- Location: Emerg Locator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT FAULTY - `G' SWITCH UNSERVICEABLE - BATTERIES OF EUROPEAN ORIGIN FITTED - BATTERY INSULATORS WORN - EVIDENCE OF MOISTURE INGRESS
